# SDR VJ9800419

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6003
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRS EMERGENCY LIGHT INOP.  REPLACED BATTERY POWER SUPPLY IAW MM 3350, OPS CHECKED GOOD.
